Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ \Lambda(q)$ processes


Author: Ron C. Blei
Journal: Trans. Amer. Math. Soc. 319 (1990), 777-786
MSC: Primary 60G05; Secondary 60G17
DOI: https://doi.org/10.1090/S0002-9947-1990-0974517-3
MathSciNet review: 974517
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Motivated by some classical notions in harmonic analysis, $ \Lambda (q)$ processes are introduced in the context of a study of stochastic interdependencies. An extension of a classical theorem of Salem and Zygmund regarding random Fourier series is obtained. The Littlewood exponent of $ \Lambda (q)$ processes is estimated and, in some archetypical cases, computed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G05, 60G17

Retrieve articles in all journals with MSC: 60G05, 60G17


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0974517-3
Article copyright: © Copyright 1990 American Mathematical Society